# SDR SWAA2023050845910

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 11,238 hours, 5,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON AFT ENTRY/SERVICE DOORS EXTERIOR AND AFT SERVICE DOOR INTERIOR<[01] REPLACED M1672 BATTERY PACK IAW AMM 33-51-06
